# SDR IFJA2010FA0000459

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: General aviation
- Aircraft: N301H
- Make and model: Beech B200
- Aircraft serial: BB1219
- Aircraft time: 10,090 hours, 12,143 cycles
- Engine: Pwc PT6A42A
- Engine time: 9,606 hours, 11,473 cycles
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3030700
- Part serial: 93901
- Condition: Leaking
- Location: Nr 1
- Part time: 9,606 hours, 11,473 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ENGINE S/N 93901 WAS INSTALLED ON ACFT S/N BB-1219 AFTER OVERHAUL, DURING THE OPERATIONAL CHECK FLIGHT THE PILOT NOTICED SMOKE IN THE COCKPIT AND ABORTED THE CHECK FLIGHT RETURNING TO THE AIRPORT WITHOUT INCIDENT. AFTER TROUBLESHOOTING AND SPEAKING TO A TECH REP. IT WAS DETERMAINED THAT THERE WAS AN INTERNAL OIL LEAK IN THE NR 1 ENGINE S/N 93901 CAUSING SMOKE IN THE COCKPIT, THE NR 1 ENGINE WAS REPLACED AND AN OPERATIONAL CHECK FLIGHT WAS CONDUCTED WITH OUT INCIDENT.
